Top answers from doctors based on your search:
Disclaimer

dilated pupils dizzy

A 22-year-old female asked:
Dr. Eric Weisman
36 years experience Neurology
OTC meds?: Benadryl (diphenhydramine) will do this (any anticholinergic medicine can do this) Eye conditions like gluacoma can cause this. The vision is often bl ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 16-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Sounds: like a pretty classic side effect profile of Adderall!!! Discuss with your Prescribing Physician! Meantime try taking after a meal! Dr Z
1
1 thank
A 23-year-old male asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Circulatory problem: When you turn your head there might be some degree of arterial compression which can cause these symptoms, especially with the vertebral arterial circ ... Read More
A 18-year-old female asked:
Dr. Bennett Machanic
52 years experience Neurology
Go directly to hosp: You may be toxic, you maybe withdrawing, but regardless, you need immediate medical attention. Head for emergency dept NOW, get evaluated and treated ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Vernon Barton
52 years experience General Practice
Not likely: Vit. D deficiency causes rickets and osteomalacia- bone structure problems, not emotional issues. If doctor found u vit d deficient, i assume taking ... Read More
1
1 thank
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Referral center?: If this is an episodic problem for someone under 40, I would suspect migraine. But if this is a persistent problem occurring almost daily for 2 month ... Read More
A 29-year-old female asked:
Dr. Michael Rupp
21 years experience Allergy and Immunology
Get Referred: If your doctors don't know what it is after all those tests, get referred to a specialty diagnostic hospital like Mayo clinic or Johns Hopkins and let ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Michael Moran
33 years experience Cardiology
Adrenaline surge...: Adrenaline is the principal mediator of the "fight or flight" response. This prepares your body for immediate action. Pupils dilate to increase light ... Read More
A 25-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Resolor: I tried researching this for you. Are you obtaining prucalopride in the us? I was not able to find information regarding pupillary changes with this ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month